# SDR DALA2023070305330

- Difficulty date: June 23, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 31,164 hours, 11,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2831058) CABIN INTERIOR ILLUM A/C W/O PHOTOLUMINESCENT ESCAPE PATH LT. REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT AT 30ABC. REF B737 AMM 33-50. RAN OPS CHECK , REF B737 AMM 33-51. OPS CHECKS GOOD.
